# SDR COMA0670186

- Difficulty date: August 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 8,766 hours, 6,540 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 5428 - THE AFT CABIN FILLED WITH SMOKE DURING TAXI OUT AT JAX, FLIGHT RETURNED TO THE GATE.  DEFERRED THE LEFT AIR CONDITIONING PACK.
